Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 11, issue 5/6
Nonlin. Processes Geophys., 11, 631–645, 2004
https://doi.org/10.5194/npg-11-631-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear processes in solar-terrestrial physics and dynamics...

Nonlin. Processes Geophys., 11, 631–645, 2004
https://doi.org/10.5194/npg-11-631-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  13 Dec 2004

13 Dec 2004

Recent progress in nonlinear kinetic Alfvén waves

D. J. Wu and J. K. Chao

Viewed

Total article views: 1,467 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
606 762 99 1,467 113 99
  • HTML: 606
  • PDF: 762
  • XML: 99
  • Total: 1,467
  • BibTeX: 113
  • EndNote: 99
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 15 Jul 2020
Publications Copernicus
Download
Citation